# SDR CA151030005

- Difficulty date: October 21, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Aerosp ATR72
- Engine: Pwa PW127
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Overtorqued
- Location: Right
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

(CAN) DURING LANDING PHASE, WITH POWER LEVERS SET AT 45, THE RT ENGINE FUEL FLOW AND HIGH PRESSURE COMPRESSOR SPEED, NH, STARTED TO INCREASE WITHOUT ANY PILOT INPUTS, THE ENGINE WENT IN OVERTORQUE CONDITION REACHING 129 PERCENT.  THE PILOT INITIATED A GO AROUND AND PUSHED BOTH POWER LEVERS TO MAXIMUM IAW REQUIRED PROCEDURE.  THE ENGINE TORQUE INCREASED TO 174 PERCENT. WHEN THE GO AROUND PROCEDURE WAS COMPLETED, THE PILOT SHUT THE ENGINE DOWN AND AN UNEVENTFUL SINGLE ENGINE LANDING FOLLOWED.  THE ENGINE OPERATED IN OVERTORQUE CONDITION FOR APPROXIMATELY 7 MIN. ENGINE WILL BE REMOVED AND SENT FOR INVESTIGATION AND REPAIRS.
